# SDR CA150713017

- Difficulty date: July 2, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 1 hours
- Engine: Ge CF343A1
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 17008115
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

(CAN) ON APPROACH GEAR DISAGREE W, UPON LG EXTENSION SELECTION WITH RT MLG UNLOCKED INDICATION.  LG RECYCLED & ALL DOWN LOCKED INDICATIONS OK.  REPLACED RT MLG SIDE STAY ACTUATOR.  ACFT RTS.
